On topological lattices and their applications to module theory. (English) Zbl 1343.06005

In this quite interesting paper, the authors study topological lattices relative to a proper subset of the lattice and study its properties. Next apply these results to study properties of modules. After introduction and preliminaries in Section 1, in Section 2, for a complete lattice \(\mathcal L=(L,\wedge,\vee,0,1)\) and a proper subset \(X\) of \(L-\{1\}\), they consider \(X\)-top lattices. Their main theorem in this section is that \(\mathcal L\) is an \(X\)-top lattice if and only if every element of \(X\) is strongly irreducible in \((C(L),\wedge)\). In Section 3, they introduce prime modules and first submodules of a module, as a dual to second submodules, and derive some equivalent conditions for a first submodule of a module. In the main Section 4, for an \(R\)-module \(M\), they define a topology on the set \(\mathrm{Spec}^f(M)\) of all first submodules of \(M\). If with this topology the dual lattice \(\mathcal L(M)^\circ\) is a \(\mathrm{Spec}^f(M)\)-top lattice then they call \(M\) to be a \(\mathrm{top}^f\)-module. If every first submodule of \(M\) is strongly hollow then \(M\) is said to be strongly \(\mathrm{top}^f\)-module. The authors derive some module theoretic properties of \(\mathrm{top}^f\)-modules and strongly \(\mathrm{top}^f\)-modules \(M\) in terms of topological properties of \(\mathrm{Spec}^f(M)\).


06B30 Topological lattices
16D10 General module theory in associative algebras
16D80 Other classes of modules and ideals in associative algebras
13C05 Structure, classification theorems for modules and ideals in commutative rings
13C13 Other special types of modules and ideals in commutative rings
Full Text: DOI arXiv


[1] 1. A. Abbasi and D. Hassanzadeh-Lelekaami, Quasi-prime submodules and developed Zariski topology, Algebra Colloq.19 (Special Issue No. 1) (2012) 1089-1108. [Abstract] genRefLink(128, ’S0219498816500468BIB001’, ’000310463700022’); · Zbl 1294.13011
[2] 2. J. Y. Abuhlail, A Zariski topology for modules, Commun. Algebra39 (2011) 4163-4182. genRefLink(16, ’S0219498816500468BIB002’, ’10.1080
[3] 3. J. Y. Abuhlail, A dual Zariski topology for modules, Topology Appl.158 (2011) 457-467. genRefLink(16, ’S0219498816500468BIB003’, ’10.1016 · Zbl 1226.16006
[4] 4. J. Y. Abuhlail, Zariski topology for bicomodules and corings, Appl. Categ. Structures16(1-2) (2008) 13-28. genRefLink(16, ’S0219498816500468BIB004’, ’10.1007
[5] 5. J. Y. Abuhlail, Zariski topologies for coprime and second submodules, Algebra Colloq.22(1) (2015). [Abstract] genRefLink(128, ’S0219498816500468BIB005’, ’000348198400005’);
[6] 6. J. Y. Abuhlail and Ch. Lomp, On the notion of strong irreducibility and its dual, J. Algebra Appl.9(6) (2013) 1350012, 23 pp.
[7] 7. M. Alkan, S. Çeken and P. F. Smith, The dual notion of the prime radical of a module, J. Algebra392 (2013) 265-275. genRefLink(16, ’S0219498816500468BIB007’, ’10.1016
[8] 8. M. Alkan, S. Çeken and P. F. Smith, Second modules over noncommutative rings, Commun. Algebra41(1) (2013) 83-98. genRefLink(16, ’S0219498816500468BIB008’, ’10.1080
[9] 9. S. Annin, Associated and attached primes over noncommutative rings, Ph.D. dissertation, University of California at Berkeley (2002). · Zbl 1010.16025
[10] 10. H. Ansari-Toroghy and F. Farshadifar, The dual notion of multiplication modules, Taiwanese J. Math.11(4) (2007) 1189-1201. genRefLink(128, ’S0219498816500468BIB010’, ’000250183700018’); · Zbl 1137.16302
[11] 11. H. Ansari-Toroghy and F. Farshadifar, On the dual notion of prime submodules (II), Mediterr. J. Math.9(2) (2012) 327-336. genRefLink(16, ’S0219498816500468BIB011’, ’10.1007
[12] 12. H. Ansari-Toroghy and F. Farshadifar, On the dual notion of prime submodules, Algebra Colloq.19 (Special Issue No. 1) (2012) 1109-1116. [Abstract] genRefLink(128, ’S0219498816500468BIB012’, ’000310463700023’); · Zbl 1294.13012
[13] 13. H. Ansari-Toroghy and F. Farshadifar, On the dual notion of prime radicals of submodules, Asian-European J. Math.6(2) (2013) 1350024, 11 pp. [Abstract] · Zbl 1278.13012
[14] 14. H. Ansari-Toroghy and Sh. Habibi, The Zariski topology-graph of modules over commutative rings, Commun. Algebra42(8) (2014) 3283-3296. genRefLink(16, ’S0219498816500468BIB014’, ’10.1080
[15] 15. H. Ansari-Toroghy and D. Hassanzadeh-Lelekaami, On the prime spectrum of top modules, Algebra Discrete Math.11(1) (2011) 1-16. · Zbl 1300.13010
[16] 16. H. Ansari-Toroghy and S. Keyvani, Strongly top modules, Bull. Malays. Math. Sci. Soc. (2)37(1) (2014) 73-82. genRefLink(128, ’S0219498816500468BIB016’, ’000330415000008’); · Zbl 1325.13012
[17] 17. S. E. Atani and A. Yousefian Darani, A. Notes on the primal submodules, Chiang Mai J. Sci.35(3) (2008) 399-410. genRefLink(128, ’S0219498816500468BIB017’, ’000207615500002’); · Zbl 1173.13010
[18] 18. M. F. Atiyah and I. G. Macdonald, Introduction to Commutative Algebra (Addison-Wesley Publishing Company, 1969). · Zbl 0175.03601
[19] 19. A. Azizi and A. Nikseresht, Zariski spaces of modules, J. Pure Appl. Algebra217(7) (2013) 1187-1194. genRefLink(16, ’S0219498816500468BIB019’, ’10.1016
[20] 20. L. Bican, P. Jambor, T. Kepka and P. Nĕmec, Prime and coprime modules, Fund. Math.107(1) (1980) 33-45. · Zbl 0354.16013
[21] 21. N. Bourbaki, General Topology, Part I (Addison-Wesley, 1966). · Zbl 0145.19302
[22] 22. N. Bourbaki, Commutative Algebra (Springer, 1998).
[23] 23. G. Brodskii and R. Wisbauer, General distributivity and thickness of modules, Arab. J. Sci. Eng. Sec. C Theme Issues25(2) (2000) 95-128. · Zbl 1271.16005
[24] 24. K. R. Goodearl and R. B. Warfield, Jr., An Introduction to Noncommutative Noetherian Rings, LMS Student Texts, 61 (Cambridge University Press, 2004). genRefLink(16, ’S0219498816500468BIB024’, ’10.1017
[25] 25. G. Grätzer, Lattice Theory: Foundation (Birkhäuser/Springer, 2011). genRefLink(16, ’S0219498816500468BIB025’, ’10.1007
[26] 26. V. A. Hiremath and P. M. Shanbhag, Atomic modules, Int. J. Algebra4(2) (2010) 61-69. · Zbl 1214.16001
[27] 27. S. K. Jain, A. K. Srivastavea and A. A. Tuganbaev, Cyclic Modules and the Structure of Rings (Oxford University Press, 2012). genRefLink(16, ’S0219498816500468BIB027’, ’10.1093
[28] 28. I. Kaplansky, Commutative Rings (Allyn and Bacon, 1970).
[29] 29. A. Kazemifard, A. R. Naghipour and F. Rahamati, Coprime Submodules, unpublished manuscript.
[30] 30. T. Y. Lam, Lectures on Modules and Rings, Graduate Texts in Mathematics, Vol. 189 (Springer, 1999). genRefLink(16, ’S0219498816500468BIB030’, ’10.1007 · Zbl 0911.16001
[31] 31. R. McCasland, M. Moore and P. Smith, An introduction to Zariski spaces over Zariski topologies, Rocky Mountain J. Math.28(4) (1998) 1357-1369. genRefLink(16, ’S0219498816500468BIB031’, ’10.1216
[32] 32. W. K. Nicholson and M. F. Yousif, Quasi-Frobenius Rings (Cambridge University Press, 2003). genRefLink(16, ’S0219498816500468BIB032’, ’10.1017 · Zbl 1042.16009
[33] 33. N. V. Sanh, L. P. Thao, N. F. A. Al-Mayahi and K. P. Shum, Zariski topology of prime spectrum of a module, Proc. Int. Conf. Algebra 2010 (World Scientific Publishing, Hackensack, NJ, 2012), pp. 461-477. · Zbl 1278.16020
[34] 34. P. F. Smith, Modules with coindependent maximal submodules, J. Algebra Appl.10(1) (2011) 73-99. [Abstract] genRefLink(128, ’S0219498816500468BIB034’, ’000288716700005’); · Zbl 1233.16001
[35] 35. W. Stephenson, Modules whose lattice of submodules is distributive, Proc. London Math. Soc. (3)28 (1974) 291-310. genRefLink(16, ’S0219498816500468BIB035’, ’10.1112
[36] 36. A. A. Tuganbaev, Multiplication modules, J. Math. Sci. (NY)123(2) (2004) 3839-3905. genRefLink(16, ’S0219498816500468BIB036’, ’10.1023 · Zbl 1097.16003
[37] 37. I. Wijayanti, Coprime modules and comodules, Ph.D. dissertation, Heinrich-Heine Universität, Düsseldorf (2006).
[38] 38. R. Wisbauer, Foundations of Module and Ring Theory. A Handbook for Study and Research (Gordon and Breach Science Publishers, 1991). · Zbl 0746.16001
[39] 39. S. Yassemi, The dual notion of prime submodules, Arch. Math. (Brno)37 (2001) 273-278. genRefLink(128, ’S0219498816500468BIB039’, ’000166861100001’); · Zbl 1090.13005
[40] 40. A. Yousefian Darani and S. Motmaen, Zariski topology on the spectrum of graded classical prime submodules, Appl. Gen. Topol.14(2) (2013) 159-169. · Zbl 1309.13003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.